Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Cysts on chin, might be hormonal. Prescribed spironolactone, cannot take it due to low BP. Treatment options?

Hi I am 39 and have cysts that occur only on my chin . The rest of my entire face is clear. Last year I started with these cysts on chin only from jan- may. I don t get them from June-December. I am told they are hormonal . Derm suggested spironolactone but I have low bp so Im doesn t think a good idea- other options? I did the antibiotic route for 6 months, and currently use retin a any other options?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for asking.

Very low dose of spironolactone , i.e 25 mg is not associated with significant change in the blood pressure.

A small dose may be sufficient in case of hormonal dependent cysts.

Start with the small dose and if blood pressure allows can increase it going forward.

Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor